Alert archive / California / Wind Advisories in 2008
Wind Advisory 7, NWS Sacramento, CA
NWS Sacramento, CA issued this wind advisory at Feb 1, 2008, 10:23 PM PST. It took effect at Feb 2, 2008, 10:00 AM PST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 1, 2008, 10:23 PM PST (06:23 UTC)
- In effect from
- Feb 2, 2008, 10:00 AM PST
- Expired
- Feb 3, 2008, 2:02 AM PST
- In force
- 16 hr
- Issued by
- NWS Sacramento, CA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSTO 020623 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1023 PM PST FRI FEB 1 2008 GUSTY SOUTH TO SOUTHEAST WINDS LATE SATURDAY AFTERNOON INTO EARLY SUNDAY MORNING... .SURFACE PRESSURE GRADIENTS WILL INCREASE ACROSS THE SACRAMENTO VALLEY AND LAKE COUNTY SATURDAY AFTERNOON...AHEAD OF A STRONG LOW PRESSURE CENTER THAT WILL IMPACT THE SOUTHERN OREGON COAST. AS A RESULT...GUSTY SOUTH TO SOUTHEAST WINDS ARE PROBABLE LATE SATURDAY AFTERNOON THROUGH THE EARLY SUNDAY MORNING HOURS. CAZ015-016-021430- /O.NEW.KSTO.WI.Y.0007.080202T2200Z-080203T0800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- 1023 PM PST FRI FEB 1 2008 ...WIND ADVISORY IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT PST SATURDAY NIGHT... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY...WHICH IS IN EFFECT FROM 2 PM SATURDAY TO MIDNIGHT PST SATURDAY NIGHT. THE NORTHERN PORTION OF THE SACRAMENTO VALLEY WILL EXPERIENCE STRONG SUSTAINED SOUTH TO SOUTHEAST WINDS 30 TO 35 MPH WITH GUSTS 40 TO 45 MPH AS THE SURFACE GRADIENT INCREASES AHEAD OF THE FRONT. THIS SURFACE PRESSURE GRADIENT WILL SPREAD DOWN THE VALLEY LATER IN THE AFTERNOON AND EVENING. THESE WINDS WILL DECREASE BEHIND THE FRONT. STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ADDITIONAL DAMAGE TO TREES AND STRUCTURES WEAKENED IN PREVIOUS STORMS WILL ALSO BE A POSSIBILITY.. $$ CAZ017>019-064-021430- /O.NEW.KSTO.WI.Y.0007.080203T0000Z-080203T1000Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- 1023 PM PST FRI FEB 1 2008 ...WIND ADVISORY IN EFFECT FROM 4 PM SATURDAY TO 2 AM PST SUNDAY... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND ADVISORY FOR THE SOUTHERN SACRAMENTO VALLEY...THE DELTA...THE NORTHERN SAN JOAQUIN VALLEY AND SOUTHERN LAKE COUNTY TO INCLUDE CLEAR LAKE...WHICH IS IN EFFECT FROM 4 PM SATURDAY TO 2 AM PST SUNDAY. SOUTHERN LAKE COUNTY OVER INTO THE SOUTHERN SACRAMENTO VALLEY AND SOUTHWARD WILL EXPERIENCE STRONG SUSTAINED SOUTHWEST TO SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH AS THE SURFACE GRADIENT INCREASES AHEAD OF THE FRONT. THESE WINDS WILL DECREASE FROM THE NORTH AND WEST AS THE FRONT PROGRESS SOUTHEASTWARD. THIS WILL KEEP THE SURFACE PRESSURE GRADIENT IN PLACE THE LONGEST OVER THE NORTHERN SAN JOAQUIN VALLEY. STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ADDITIONAL DAMAGE TO TREES AND STRUCTURES WEAKENED IN PREVIOUS STORMS WILL ALSO BE A POSSIBILITY. $$ JCLAPP
4 follow-up statements
000 WWUS76 KSTO 021322 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 522 AM PST SAT FEB 2 2008 ...GUSTY SOUTH TO SOUTHEAST WINDS LATE THIS MORNING INTO EARLY SUNDAY MORNING... .SURFACE PRESSURE GRADIENTS WILL INCREASE ACROSS THE REGION TODAY INTO TONIGHT...AHEAD OF A STRONG LOW PRESSURE CENTER MOVING ACROSS OREGON. THE INCREASING GRADIENT ALONG WITH A FRONTAL SYSTEM MOVING ACROSS NORTHERN CALIFORNIA WILL BRING GUSTY SOUTH TO SOUTHEAST WINDS LATE THIS MORNING THROUGH EARLY SUNDAY MORNING TO THE SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS AND LAKE COUNTY. CAZ015-016-030000- /O.EXT.KSTO.WI.Y.0007.080202T1800Z-080203T0600Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- 522 AM PST SAT FEB 2 2008 ...WIND ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PST THIS EVENING. THE NORTHERN PORTION OF THE SACRAMENTO VALLEY WILL EXPERIENCE STRONG SUSTAINED SOUTH TO SOUTHEAST WINDS 30 TO 35 MPH WITH GUSTS 40 TO 45 MPH AS THE SURFACE GRADIENT INCREASES AHEAD OF THE FRONT. WINDS WILL BEGIN INCREASING LATE THIS MORNING. THE SURFACE PRESSURE GRADIENT WILL SPREAD DOWN THE VALLEY LATER IN THE AFTERNOON AND EVENING. WINDS WILL DECREASE BEHIND THE FRONT. STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ADDITIONAL DAMAGE TO TREES AND STRUCTURES WEAKENED IN PREVIOUS STORMS WILL ALSO BE A POSSIBILITY.. $$ CAZ017>019-064-030000- /O.EXT.KSTO.WI.Y.0007.080202T2200Z-080203T1000Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- 522 AM PST SAT FEB 2 2008 ...WIND ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PST SUNDAY... THE WIND ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 2 AM PST SUNDAY. THIS AFTERNOON THE AREA FROM SOUTHERN LAKE COUNTY EXTENDING INTO THE SOUTHERN SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS WILL EXPERIENCE STRONG SUSTAINED SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS 40 TO 50 MPH AS THE SURFACE GRADIENT INCREASES AHEAD OF THE FRONT. THESE WINDS WILL DECREASE FROM THE NORTH AND WEST AS THE FRONT PROGRESS SOUTHEASTWARD. STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ADDITIONAL DAMAGE TO TREES AND STRUCTURES WEAKENED IN PREVIOUS STORMS WILL ALSO BE A POSSIBILITY. $$
000 WWUS76 KSTO 022328 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 328 PM PST SAT FEB 2 2008 ...STRONG AND GUSTY SOUTHERLY WINDS TONIGHT... .A STRONG LOW PRESSURE CENTER WILL MOVE ACROSS OREGON AND DRAG A COLD FRONT ACROSS NORTHERN CALIFORNIA TONIGHT. STRONG WINDS AND GUSTY SOUTH TO SOUTHEAST WINDS WILL OCCUR OVER MUCH OF THE VALLEY AND IN THE LAKE COUNTY AREA FOR MOST OF THE EVENING. WINDS WILL DECREASE BEHIND THE COLD FRONT AFTER MIDNIGHT. BRISK WINDS WILL CONTINUE ON SUNDAY. CAZ015-016-030800- /O.EXT.KSTO.WI.Y.0007.000000T0000Z-080203T0800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- 328 PM PST SAT FEB 2 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT... THE WIND ADVISORY FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY IS NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT. THE NORTHERN PORTION OF THE SACRAMENTO VALLEY HAS EXPERIENCED STRONG SUSTAINED SOUTH TO SOUTHEAST WINDS 30 TO 35 MPH WITH GUSTS 40 TO 45 MPH TODAY. THESE WINDS ARE EXPECTED TO CONTINUE THROUGH THE EVENING...AND WILL SPREAD SOUTHWARD DOWN THE VALLEY. WINDS WILL DECREASE TO 10 TO 20 MPH WITH GUSTS TO 30 MPH BEHIND THE FRONT LATER TONIGHT. STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ADDITIONAL DAMAGE TO TREES AND STRUCTURES WEAKENED IN PREVIOUS STORMS WILL ALSO BE A POSSIBILITY. $$ CAZ017>019-064-031000- /O.CON.KSTO.WI.Y.0007.000000T0000Z-080203T1000Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- 328 PM PST SAT FEB 2 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FOR THE SOUTHERN SACRAMENTO VALLEY...NORTHERN SAN JOAQUIN VALLEY...DELTA AND LAKE COUNTY UNTIL 2 AM PST SUNDAY. STRONG WINDS FROM THE NORTHERN SACRAMENTO VALLEY ARE FORECAST TO SPREAD SOUTHWARD OVER THE AREA THIS EVENING. SUSTAINED SOUTHERLY WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED AS A COLD FRONT MOVES ACROSS THE AREA. THE WINDS WILL DECREASE TO 20 TO 30 MPH AFTER THE FRONT MOVES THROUGH THE AREA LATE TONIGHT. STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ADDITIONAL DAMAGE TO TREES AND STRUCTURES WEAKENED IN PREVIOUS STORMS WILL ALSO BE A POSSIBILITY. $$ JHM
000 WWUS76 KSTO 030739 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 1139 PM PST SAT FEB 2 2008 ...STRONG AND GUSTY SOUTHERLY WINDS WILL DECREASE SUNDAY MORNING... .A STRONG LOW PRESSURE CENTER IS MOVING ACROSS OREGON AND DRAGGING A COLD FRONT ACROSS NORTHERN CALIFORNIA TONIGHT. STRONG WINDS AND GUSTY SOUTH TO SOUTHEAST WINDS HAVE BEEN BLOWING OVER THE VALLEY AND IN THE LAKE COUNTY AREA TONIGHT. WINDS HAVE STARTED TO DECREASE IN THE NORTHERN AND CENTRAL SACRAMENTO VALLEY AND WILL DECREASE IN THE AREAS SOUTH AFTER 2 AM. CAZ015-016-030845- /O.EXP.KSTO.WI.Y.0007.000000T0000Z-080203T0800Z/ NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY- 1139 PM PST SAT FEB 2 2008 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT FOR THE NORTHERN AND CENTRAL SACRAMENTO VALLEY. SOUTHERLY WINDS HAVE DECREASED...BELOW ADVISORY CRITERIA...TO 10 TO 25 MPH WITH GUSTS TO AROUND 35 MPH. $$ CAZ017>019-064-031000- /O.CON.KSTO.WI.Y.0007.000000T0000Z-080203T1000Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- 1139 PM PST SAT FEB 2 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST SUNDAY. SUSTAINED SOUTHERLY WINDS OF 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE EXPECTED AS A COLD FRONT MOVES ACROSS THE AREA TONIGHT. THE WINDS WILL DECREASE TO 10 TO 25 MPH WITH GUSTS TO AROUND 35 MPH AFTER THE FRONT MOVES THROUGH THE AREA AROUND 2AM SUNDAY. STRONG GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. ADDITIONAL DAMAGE TO TREES AND STRUCTURES WEAKENED IN PREVIOUS STORMS WILL ALSO BE A POSSIBILITY. $$ HSO/SG
000 WWUS76 KSTO 031002 NPWSTO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SACRAMENTO CA 202 AM PST SUN FEB 3 2008 CAZ017>019-064-031115- /O.CAN.KSTO.WI.Y.0007.000000T0000Z-080203T1000Z/ SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA- NORTHERN SAN JOAQUIN VALLEY-CLEAR LAKE/SOUTHERN LAKE COUNTY- 202 AM PST SUN FEB 3 2008 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS CANCELLED THE WIND ADVISORY. WINDS OVER THE SOUTHERN SACRAMENTO AND NORTHERN SAN JOAQUIN VALLEYS...THE DELTA AND SOUTHERN LAKE COUNTY ARE DIMINISHING IN THE WAKE OF A COLD FRONT WHICH PASSED THROUGH THE AREA. WINDS WITH SPEEDS OF 10 TO 25 MPH WITH GUSTS TO 35 MPH ARE EXPECTED THROUGH THE EARLY MORNING HOURS BEFORE DECREASING FURTHER BY MID MORNING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Feb 1, 4:05 PM PST, 6 hours 18 minutes earlier.
Area forecast discussion, Feb 1, 4:05 PM PST, 6 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SACRAMENTO CA 405 PM PST FRI FEB 1 2008 .DISCUSSION...WATER VAPOR IMAGERY CONTINUES TO SHOW A WEAK SYSTEM MOVING ACROSS NORTHERN CALIFORNIA THIS AFTERNOON...WITH ANOTHER STRONGER SYSTEM UPSTREAM. THIS FIRST WEAK SYSTEM IS BRINGING MAINLY MID AND HIGH LEVEL CLOUDS ACROSS THE REGION. HOWEVER...RADAR IMAGERY IS SHOWING A FEW LIGHT RETURNS OVER THE MOUNTAINS. THESE ISOLATED SHOWERS WILL CONTINUE THROUGH THE EVENING HOURS...LIKELY TAPERING OFF OVERNIGHT. HOWEVER...THE NEXT AND MORE IMPRESSIVE SYSTEM IS MOVING QUICKLY ACROSS THE PACIFIC...AND WILL MOVE INTO THE REGION ON SATURDAY AND SATURDAY NIGHT. AT THIS TIME...THIS SYSTEM LOOKS VERY SIMILAR TO YESTERDAY/S...AND BELIEVE THAT IT WILL START TO SPREAD PRECIPITATION ACROSS THE COASTAL RANGE AND SHASTA COUNTY TOMORROW MORNING. THIS SYSTEM IS ONCE AGAIN POSING AN INTERESTING FORECAST CHALLENGE IN REGARDS TO THE SNOW LEVELS. AS WITH THE PAST COUPLE OF SYSTEMS...BELIEVE THAT COLD AIR WILL REMAIN TRAPPED IN THE VALLEYS OF SHASTA COUNTY...WHILE THE VALLEYS ALONG THE NORTHEAST FOOTHILLS AND THE MOTHERLODE WILL SEE COLD AIR EITHER REMAINING TRAPPED OR MORE LIKELY DRAINING INTO THE VALLEYS. THIS COLD AIR DRAINAGE IN THE FOOTHILLS WILL MOST LIKELY BE ENHANCED BY THE SOUTHEASTERLY FLOW AHEAD OF THE SYSTEM. THEREFORE...BELIEVE THAT SNOW LEVELS WILL REMAIN AROUND 1000 FEET IN SHASTA COUNTY...AROUND 1500 FEET IN THE NORTHEAST FOOTHILLS...AND AROUND 2000 FEET IN THE MOTHERLODE. HOWEVER...AS THE WINDS SHIFT AHEAD OF THE FRONTAL PASSAGE ON SATURDAY EVENING...SOME OF THE COLDER AIR MAY MIX OUT...WITH THE SNOW TRANSITIONING TO RAIN...BEFORE TURNING BACK TO SNOW BEHIND THE FRONT. GUSTY WINDS WILL ALSO ACCOMPANY THIS SYSTEM...WITH THE SURFACE PRESSURE GRADIENT BETWEEN MEDFORD AND SACRAMENTO INCREASING TO AROUND 14 MILLIBARS TOMORROW AFTERNOON AND HOLDING STEADY THROUGH THE EVENING HOURS. THEREFORE...BELIEVE A WIND ADVISORY WILL BE NEEDED FOR THE VALLEY SATURDAY AFTERNOON AND EVENING. HOWEVER...THE UPPER LEVEL WINDS LOOK LIKE THEY DO NOT COME INTO ALIGNMENT AND STRENGTHEN UNTIL THE EVENING TIME...SO HAVE HELD OFF ISSUING A WIND ADVISORY AT THIS TIME TO SEE HOW THE UPPER LEVEL SUPPORT DEVELOPS TOMORROW. BY SUNDAY...THE BRUNT OF THE PRECIPITATION WITH THIS SYSTEM WILL BE THROUGH THE REGION...BUT LINGERING SHOWERS WILL BE POSSIBLE THROUGH THE DAY...UNTIL THE TROUGH AXIS ACTUALLY MOVES THROUGH THE REGION. DRIER CONDITIONS WILL RETURN TO THE REGION EARLY NEXT WEEK...AS HIGH PRESSURE BUILDS BACK OVER THE REGION. HOWEVER...MODELS ARE INDICATING THAT THE RIDGE WILL REMAIN SOMEWHAT FLATTENED...AS A SERIES OF SYSTEMS TRY TO MOVE OVER THE RIDGE. AT THIS TIME...THINK THE PRECIPITATION WILL STAY CONFINED TO THE NORTHERN MOUNTAINS OR THE NORTHERN SECTIONS OF THE FORECAST AREA...WHILE THE REST OF THE REGION STAYS DRY. PALMER && .AVIATION...PLENTY OF LOW LEVEL MOISTURE REMAINS BANKED AGAINST THE WEST SLOPE OF THE SIERRA PRODUCING AREAS OF MVFR AND LOCAL IFR CIGS. THESE CLOUDS WILL BE SLOW TO ERODE...BUT GRADUAL IMPROVEMENT IS EXPECTED OVERNIGHT. ELSEWHERE...PLENTY OF MID AND HIGH LEVEL CLOUD COVER IS FORECAST TONIGHT IN ADVANCE OF OUR NEXT COLD STORM...BUT MOSTLY VFR CONDITIONS ARE ANTICIPATED. CONDITIONS ARE EXPECTED TO RAPIDLY DETERIORATE ON SATURDAY WITH WIDESPREAD MVFR/AREAS IFR CIGS AND VSBYS IN RA/SN DEVELOPING MAINLY AFT 18Z. SOUTHERLY WINDS WILL STRENGTHEN ON SATURDAY WITH GUSTS OF 30 TO 40 MPH POSSIBLE IN THE VALLEY AFTER 20Z. MOUNTAIN RIDGES AND PASSES COULD SEE GUSTS EXCEEDING 50 MPH BY LATE AFTERNOON. STRONG WINDS AND PERIODS OF HEAVY PRECIPITATION WILL LIKELY PERSIST WELL INTO SATURDAY NIGHT. && .STO WATCHES/WARNINGS/ADVISORIES... ...WINTER STORM WARNING FROM 10 AM SATURDAY TO 10 AM PST SUNDAY FOR THE BURNEY BASIN AREA OF EASTERN SHASTA COUNTY AND WESTERN PLUMAS COUNTY INCLUDING LASSEN PARK. ...WINTER STORM WARNING FROM 10 AM SATURDAY TO 4 PM PST SUNDAY FOR THE WEST SLOPE NORTHERN SIERRA NEVADA. ...WINTER STORM WARNING FROM 8 AM SATURDAY TO 4 AM PST SUNDAY FOR THE MOUNTAINS OF SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY AND FOR THE SHASTA LAKE AREA OF NORTHERN SHASTA COUNTY. ...WINTER STORM WARNING FROM 10 AM SATURDAY TO 4 AM PST SUNDAY FOR THE MOTHERLODE AND THE NORTHEAST FOOTHILLS OF THE SACRAMENTO VALLEY. &&
Hazardous weather outlook, Feb 1, 7:00 AM PST, 15 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SACRAMENTO CA 700 AM PST FRI FEB 1 2008 CAZ013>019-063-064-066>069-021500- SHASTA LAKE AREA/NORTHERN SHASTA COUNTY- BURNEY BASIN/EASTERN SHASTA COUNTY-NORTHERN SACRAMENTO VALLEY- CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY- CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY- MOUNTAINS SOUTHWESTERN SHASTA TO NORTHERN LAKE COUNTIES- CLEAR LAKE/SOUTHERN LAKE COUNTY-MOTHERLODE- EAST FOOTHILLS/NORTH SACRAMENTO VALLEY- WESTERN PLUMAS COUNTY/LASSEN PARK-WEST SLOPE NORTHERN SIERRA NEVADA- 700 AM PST FRI FEB 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR NORTHERN CALIFORNIA. .DAY ONE...TODAY LOCALLY DENSE FOG IS OCCURRING IN THE NORTHERN SACRAMENTO VALLEY AND IN THE NORTHERN SAN JOAQUIN VALLEY THIS MORNING...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN... SATURDAY THROUGH THURSDAY A COLD PACIFIC STORM SYSTEM WILL BE MOVING THROUGH NORTHERN CALIFORNIA THIS WEEKEND BRINGING HEAVY SNOW TO THE MOUNTAINS AND LOW SNOW LEVELS INTO THE FOOTHILLS. THIS FRONTAL SYSTEM WILL ALSO BRING STRONG WINDS WITH WHITE OUT CONDITIONS AT TIMES OVER THE HIGHER ELEVATIONS. * WINTER STORM WATCH.........SEE WWUS46 KSTO - WSWSTO FOR DETAILS * * SPECIAL WEATHER STATEMENT..SEE WWUS86 KSTO - SPSSTO FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS TO THEIR LOCAL NATIONAL WEATHER SERVICE OFFICE. THE LATEST WEATHER INFORMATION IS AVAILABLE ON THE INTERNET AT (LOWER CASE): HTTP://WWW.WRH.NOAA.GOV/STO
Nearby
Wind Advisories in California, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.